# SDR 95ZZZX5973

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64901
- Make and model: Cessna 152
- Aircraft serial: 15281467
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4102381
- Condition: Cracked
- Location: Rt Seat Inbd
- Part time: 8,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE REPLACEMENT OF SEAT RAILS, THE FLOORBOARD WAS FOUND CRACKED AT THE AFT END OF THE RIGHT SEAT INBOARD SEAT RAIL.  THE NEW AND OLD SEAT RAILS ARE NOT ROUNDED OFF AND HAVE SHARP EDGES WHICH MAY HAVE CONTRIBUTED TO THIS CRACKING PROBLEM.  SUBMITTER RECOMMENDS DRESSING EDGES WITH FILE.
